# SDR FDEA201306231376

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BORE OF RT MLG RIB 5 FITTING FWD LUG.  CORROSION REMOVED,  REPLACEMENT BUSHES FABRICATED AND INSTALLED IAW REPAIR DWG R57240425 ISSUE B AND RT MLG INSTALLED IAW INSTRUCTION OF EA 6-5710-167452 AND RDAS 70579091/003/2013 ISSUE A.  MAJOR REPAIR CATC.
